# SDR USAA2013021300021

- Difficulty date: February 8, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367162602800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 252BG BETWEEN FR47 TO FR47.5 & BETWEEN Y254 TO -Y765.  REPLACED FLOOR PANEL 252BG IAW A321 SRM 53-02-00, PAR 8H, FIG 209 & IRM 9701, REV G.
